# SDR USAA20100518BB031

- Difficulty date: May 16, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OGG - THE EMERGENCY FLASHLIGHT AT DOOR L1 WAS INOPERATIVE.  REPLACED THE EMERGENCY FLASHLIGHT  BATTERY AT L1 DOOR.
